# SDR SWAA2016091355742

- Difficulty date: September 3, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 56,891 hours, 33,275 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT SKIN CRACKED ON LOWER SURFACE, APPROXIMATELY WS 667.50.   REPAIRED THE SLAT SKIN IAW SRM.
